| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the inner plastic of the sterile package is broken.Attempts to obtain additional information have been made; however, no more is available at this time.
Additional Manufacturer Narrative
(b)(4) g2: spain h3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown.E1: last name: (b)(6).There were three surgeons for this procedure.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g3, g6, h1, h2, h3, h4, h6, h10.Reported event was confirmed by review of pictures provided.Visual evaluation of the provided photos found the device has punctured through all layers of the packaging.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h1, h2, h3, h6, h11 h6: device not returned is n/a which was reported on initial report.Reported event was confirmed by review of pictures and product provided.Visual evaluation of the returned product shows the device has punctured through all layers of the packaging.Sterility remains breached.Additional information does not affect the root cause.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.